# SDR 99ZZZX4230

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5040Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0347
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: SK4148E
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 4,303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF COMPLETING A 100-HOUR INSPECTION, MULTIPLE CRACKS WERE FOUND IN THE PRIMARY COMPONENTS THAT MAKE UP CESSNA SERVICE KIT SK404-83.  CRACKS WERE FOUND ON BOTH LEFT AND RIGHT RIBS, FILLERS, DOUBLERS, AND ANGLES.
